# SDR FDEA202507151213

- Difficulty date: July 15, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 98,554 hours, 23,867 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2888502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LEADING EDGE BEADED DOUBLER AT STATION XOS 743 FOUND CRACK   ABOUT 0.8 INCH. RIGHT HAND WING FIXED LEADING EDGE CRACKED BEADED DOUBLER AT STATION XOS 743   TRIMMED OUT AS PER MD-11 SRM 57-40-02-2R REPAIR 15 FIGURE 203. FABRICATED REPAIR   DOUBLER (-3), FILLER (-1) AND ANGLES (-2) INSTALLED AS PER MD-11 SRM 57-40-02-2R REPAIR 15   FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
